# SDR 2006UALA01728

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 28,580 hours, 10,883 cycles
- Engine: Iae V2522A5
- Engine time: 38,849 hours, 14,411 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL 260 EXPERIENCED YAW FOLLOWED BY ENG 2 STALL ECAM ENG 2 THRUST FLUCTUATE.   TESTING SHOWS FAILED EEC PB SENSOR, UNIT SENT TO OEM FOR FURTHER TESTING AND REPAIR.
